Skip to content

A database of genus-2 curves over the rational numbers

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)235-254
Number of pages20
JournalLMS Journal of Computation and Mathematics
Issue numberA
Early online date26 Aug 2016
DateAccepted/In press - 29 Apr 2016
DateE-pub ahead of print - 26 Aug 2016
DatePublished (current) - 2016


We describe the construction of a database of genus 2 curves of small discriminant that includes geometric and arithmetic invariants of each curve, its Jacobian, and the associated L-function. This data has been incorporated into the L-Functions and Modular Forms Database (LMFDB).

Additional information

14 pages, 7 tables

    Research areas

  • math.NT

Download statistics

No data available



  • Full-text PDF (accepted author manuscript)

    Rights statement: This is the accepted author manuscript (AAM). The final published version (version of record) is available online via London Mathematical Society at Please refer to any applicable terms of use of the publisher.

    Accepted author manuscript, 441 KB, PDF document


View research connections

Related faculties, schools or groups